Discussions that mention paxil

Anxiety board


After a month of being on just 10 mg of Paxil and 1 mg of Ativan as needed (usually 2 times a day) my doctor upped my dose of Paxil to 20 mg, kept me on 2 mg of Ativan and gave me 100 mg of Wellbutrin because I have totally lost interest in sex and he said that it should help with that. Anyone heard of Wellbutrin counter acting the side effect of loss of libido? Also, is it safe to be on all of these meds? I am some what concerned and I voiced this to him and he said they are all different types and I should be ok...any input would be greatly appreciated.
dont worry about being on all that stuff. Trust the judgement of your doctor.

I was on paxil and it sucked for my libido. Wellbutrin has had no negative effects.

FYI, I am on 300 mgs of wellbutrin, 6mgs of ativan, and 150 mgs of effexor each day.
I am not a doctor, but all I know is that one time when I told them (a long time ago) that I felt like the Paxil was wearing off, they suggested I take Wellbutrin along with the Paxil. I never did, though. I just gradually tapered off of the Paxil. I guess it would be safe to take the two of them together since my doctor suggested it also. I would maybe get a second opinion or maybe there's an online psychiatry board that can answer your question?
Paxil can cause aggitation and nervousness, which I am sure the Ativan is for, and also sexual problems, which the Wellbutrin is for. It's a case of medicating the medication and mixing brain cocktails. Wellbutrin might cause insomnia, but I am sure other meds could counter that. It's really like a three ring circus in some ways.